A note on the restriction of Fourier multipliers from weighted Lp spaces to Lorentz spaces A note on the restriction of Fourier multipliers from weighted Lp spaces to Lorentz spaces

Access this Article

Search this Article

Journal

  • 山形大学紀要. 自然科学 = Bulletin of Yamagata University. Natural Science

    山形大学紀要. 自然科学 = Bulletin of Yamagata University. Natural Science 17(4), 17-26, 2013-02-15

    山形大学

Codes

  • NII Article ID (NAID)
    120005660536
  • NII NACSIS-CAT ID (NCID)
    AN0024300X
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Data Source
    IR 
Page Top